Archiv der Mathematik

, Volume 73, Issue 3, pp 205-207

First online:

Some remarks on Rademacher's three-term relation

  • Kurt GirstmairAffiliated withInstitut für Mathematik, Universität Innsbruck, Technikerstr. 25/7, A-6020 Innsbruck, Austria

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We show that a recently published generalization of Rademacher's three-term relation between Dedekind sums is an easy consequence of old results from the literature. Further, we present a short self-contained proof for this theorem, which is due to the referee.